# SDR AU510001715

- Difficulty date: October 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1U11986
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DOOR ACTUATOR FAILED.  INVESTIGATION OF THE ACTUATOR IN THE WORKSHOP FOUND A FAILURE OF THE DOOR ACTUATOR INTERNAL LOCKING MECHANISM.  PART OF THE LOCKING RAM AND PISTON LOCK KEYWAY HAD FRACTURED.
